# SDR WX0A2013092071699

- Difficulty date: September 20, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49401
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Component: Elevator, Doug
- Component part number: 9918480123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR LOWER SURFACE AT XHS 68 HAS DENT OUT OF LIMITS 7.5" FROM ELEVATOR T/E.  CUT OUT DAMAGE, FABRICATED FILLER, DOUBLER, HEEL IAW NDTSPM 06-10-01-001.  NO DEFECT NOTED, INSTALLED FILLER DOUBLER IAW SRM 51-70-6, FIG 2.
